# SDR SWAA2024011733652

- Difficulty date: December 19, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT LT WING.    REPAIRED STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT LT WING I.A.W EA 24-157-00011-WIP 1 AND EA SUMMARY 24-157-00011.
